Vol. 105, No. 1, 1983

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Some random fixed point theorems for continuous random operators

Shih-Sen Chang

Vol. 105 (1983), No. 1, 21–31
Abstract

In this paper some random fixed point theorems for continuous random operators are obtained. These theorems generalize and unify some recent results.

Mathematical Subject Classification 2000
Primary: 60H25
Milestones
Received: 28 May 1981
Published: 1 March 1983
Authors
Shih-Sen Chang